О К-пополнении нормированных и линейных топологических структур.

А.П. Карабанов

Sibirskij matematiceskij zurnal (1970)

  • Volume: 11, Issue: 6, page 1400-1402
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Карабанов, А.П.. "О К-пополнении нормированных и линейных топологических структур.." Sibirskij matematiceskij zurnal 11.6 (1970): 1400-1402. <http://eudml.org/doc/60823>.

@article{Карабанов1970,
author = {Карабанов, А.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {К-пополнение нормированных; К-пополнение линейных топологических структур},
language = {rus},
number = {6},
pages = {1400-1402},
publisher = {Izd. AN SSSR},
title = {О К-пополнении нормированных и линейных топологических структур.},
url = {http://eudml.org/doc/60823},
volume = {11},
year = {1970},
}

TY - JOUR
AU - Карабанов, А.П.
TI - О К-пополнении нормированных и линейных топологических структур.
JO - Sibirskij matematiceskij zurnal
PY - 1970
PB - Izd. AN SSSR
VL - 11
IS - 6
SP - 1400
EP - 1402
LA - rus
KW - К-пополнение нормированных; К-пополнение линейных топологических структур
UR - http://eudml.org/doc/60823
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.